Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/36664
Title: Исследование дробного уравнения конвекции с частной производной Капуто методом интегральных преобразований
Authors: Ворошилов, А. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2012
Publisher: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №1. - С. 87-90.
Abstract: The Cauchy problem for the linear differential equation with the Caputo partial derivative of fractional order α > 0 with respect to time is investigated. The equation under consideration generalizes the convection equation and the fractional diffusion-wave equation. Using direct and inverse Laplace and Fourier transforms, a solution in closed form of the above problem is established. = Рассматривается задача Коши для линейного дифференциального уравнения с частной производной Капуто дробного порядка α > 0 по временнόй переменной. Исследуемое уравнение является обобщением уравнения конвекции, а также дробного диффузионно-волнового уравнения. Решение поставленной задачи находится методом интегральных преобразований и выражается в квадратурах в терминах специальной функции Миттаг-Лёффлера.
URI: http://elib.bsu.by/handle/123456789/36664
ISSN: 0321-0367
Appears in Collections:2012, №1 (январь)

Files in This Item:
File Description SizeFormat 
87-90.pdf323,77 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.